# SDR RAIA201908170009

- Difficulty date: August 17, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW AFT O/B CORNER BELLY FAIRING NUTPLATE 'L' SUPPORT ANGLE IS CRACKED.  R/R THE RH W/W AFT O/B CORNER BELLY FAIRING "L" ANGLE.
